MathSciNet Relay Station
MathSciNet bibliographic data
MR2471099 53D42 (57R17)
Ekholm, Tobias; Kálmán, Tamás Isotopies of Legendrian 1-knots and Legendrian 2-tori. J. Symplectic Geom. 6 (2008), no. 4, 407–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement